Jun 18, 2005
| Response from Dr. Henry
Stopping a boosted protease inhibitor regimen usually is OK as far as risks for resistance development. If you have been sick with AIDS or have had a low CD4 count (< 200) then there is concern about increased risk for development of a life threatening AIDS -related infection/condition in the near future. If your CD4 count neveer was < 250 is is usually safe over the short term to stop meds though some patients may develop an acute HIV like syndrome. There usually is an alternative regimen than can be tried of a particular regimen is causing too many side effects. You should discuss with your HV provider. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.